# SDR SWAA2013102821489

- Difficulty date: October 17, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 35,937 hours, 20,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 141A8811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 WINDOW FRAME E-F POST CRACKED AT FASTENER HOLES.  REPAIRED POST IAW EA.
